Determination of the Stability Regions of Nonlinear Feedback Systems

Szilágyi, Béla and Juhász, Zsuzsa and Kovács, László (1981) Determination of the Stability Regions of Nonlinear Feedback Systems. Periodica Politechnica, Electrical Engineering, 25 (3). pp. 181-200.

Full text not available from this repository. (Request a copy)
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Department of Distributed Systems
Depositing User: Máté Pataki
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20
URI: http://eprints.sztaki.hu/id/eprint/4345

Update Item Update Item